Lupa

Show document

A- | A+ | Print
Title:On graphs whose Laplacian index does not exceed 4.5
Authors:Wang, JianFeng (Author)
Huang, Qiongxiang (Author)
Belardo, Francesco (Author)
Li Marzi, Enzo M. (Author)
Files:URL http://ac.els-cdn.com/S0024379511001777/1-s2.0-S0024379511001777-main.pdf?_tid=e7d29820-a858-11e4-9ac8-00000aacb35f&acdnat=1422606232_f865b479426ef2eaf90a75f2a944fb95
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:lastna vrednost, Laplacova matrika, grafi, eigenvalue, Laplacian matrix, graphs
Year of publishing:2013
Number of pages:str. 1541-1550
Numbering:Vol. 438, iss. 4
ISSN:0024-3795
UDC:519.17
COBISS_ID:1537191876 Link is opened in a new window
DOI:10.1016/j.laa.2011.02.043 Link is opened in a new window
Views:1440
Downloads:104
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica